# SDR USAA2013080600011

- Difficulty date: July 11, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53235078210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  CORROSION ON SEAT TRACK AT FR35.4+5", Y765.  REPAIRED SEAT TRACK IAW SRM 53-00-15, FIG 201.
